# SDR CA111118018

- Difficulty date: October 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,086 hours
- Engine: Pwa JT15D4
- System (JASC): 7603 · Power Lever
- Part: Return Spring
- Part number: 556580310
- Condition: Failed
- Location: Power Lever
- Part time: 10,049 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED DURING THE FLARE OUT ON LANDING, THE RT ENGINE FLAMED OUT AND THE LANDING CONTINUED WITHOUT COMPLICATIONS.  MAINTENANCE INSPECTION FOUND THE FUEL CUTOFF RETURN SPRING BROKE CAUSING THE FUEL CUT OFF LEVER TO STAY IN THE UP POSITION.  THE PILOT DID NOT NOTICE THE HUGE SPLIT IN THE CUT OFF LEVERS.  UPON LANDING WHEN PILOT SELECTED THE THRUST REVERSERS, THEN THE ENGINE FLAMED OUT BECAUSE THE POWER LEVER WAS ABLE TO CONTINUE FULL BACK.  SPRING WAS REPLACED AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
